# SDR DHL2006746005

- Difficulty date: November 21, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 58,344 hours, 32,358 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: BAC15141437
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN LEFT WING BELOW NR 7 SPOILER IN THE RADIUS OF THE ATTACH ANGLE COMMON TO SPOILER ACTUATOR FITTING, APPROX WBL 124.2, CRACK LENGTH APPROX 1.5".  REMOVED LOWER CHORD PREVIOUS REPAIR AND DOUBLERS PER B727 SRM 51-30-2.  FABRICATED NEW CHORD FROM BAC1514-1437 EXTRUSION PO NR 6101107, 29" BY 2" BY 1".  FABRICATED NEW WEB FROM 2024-T3, .050" BY 12" BY 12", PO NR 9004042.  FAB DOUBLER FROM 7075-T6, .032 BY 17" BY 12", PO NR 9003898, AND FAB SPLICE FROM BAC1514-1437 EXTRUSION PO NR 6101107, 11" BY 2" BY 1", ALL IAW B727 SRM 51-20-2 FIG 2 AND 51-40-2.  TREATED AND PRIMED REPAIR PARTS IAW B727 SRM 51-10-2.  INSTALLED NEW CHORD, SPLICE, INTERNAL AND EXTERNAL DOUBLERS IAW B727 SRM 51-40-2 AND 51-30-2.  REF B7
